# SDR R61A201307230768

- Difficulty date: July 23, 2013
- Submitted: August 24, 2013
- Operation: Air carrier
- Aircraft: N196WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4196
- Aircraft time: 9,332 hours, 9,043 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Fitting
- Part number: 85329410103
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, FOUND FWD EMERGENCY DOOR LOWER DOOR BRACKETS ON THRESHOLD SHOWS EVIDENCE OF CORROSION.  MX R & R TWO STOP FITTINGS  IAW SRM 51-41-00, AND AMM 52-23-00, SHEET 4, FIG 504 RT.
